Refbacks

  • There are currently no refbacks.




Copyright (c) 2016 Pakistan Journal of Statistics and Operation Research

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Title

Restricted estimator in two seemingly unrelated regression model

Keywords

Restricted feasible estimator, Seemingly unrelated regressions, Two-stage estimator

Description

This article is concerned with the estimation problem of multicollinearity in two seemingly unrelated regression (SUR) equations with linear restrictions. We propose a restricted feasible SUR estimates of the regression coefficients of this model and compare with feasible generalized least squares (FGLS) estimator and the estimator proposed by Revankar (1974) in the matrix mean square error sense. The ideas in the article are evaluated using Monte Carlo simulation.

Date

2016-12-01

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol. 12 No. 4, 2016



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810